MathSciNet Relay Station
MathSciNet bibliographic data
MR1240428 60E99 (62H05)
Cuesta-Albertos, J. A.; Rüschendorf, L.; Tuero-Díaz, A. Optimal coupling of multivariate distributions and stochastic processes. J. Multivariate Anal. 46 (1993), no. 2, 335–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement